Alert archive / Nevada / Wind Advisories in 2013

Wind Advisory 12, NWS Elko, NV

May 23, 2013White Pine County, Nevada

NWS Elko, NV issued this wind advisory at May 23, 2013, 8:45 AM PDT for White Pine County, Nevada. It took effect at May 23, 2013, 10:00 AM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 23, 2013, 8:45 AM PDT (15:45 UTC)
In effect from
May 23, 2013, 10:00 AM PDT
Expired
May 23, 2013, 7:16 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

County White Pine County, NV

The radar

The Elko radar (KLRX), 217 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 3.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2013-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2013-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2059 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WWUS75 KLKN 231545
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
845 AM PDT THU MAY 23 2013

NVZ035-240400-
/O.NEW.KLKN.WI.Y.0012.130523T1700Z-130524T0400Z/
WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
845 AM PDT THU MAY 23 2013

...WIND ADVISORY FOR WHITE PINE COUNTY IS IN EFFECT FROM 10 AM
UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY
FOR WHITE PINE COUNTY... WHICH IS IN EFFECT FROM 1O AM UNTIL 9 PM
PDT THIS EVENING.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONGEST WINDS WILL OCCUR THIS AFTERNOON THROUGH
  EARLY THIS EVENING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK. 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR
  HIGH PROFILE VEHICLES. STRONG CROSSWINDS WILL OCCUR ACROSS
  PORTIONS OF HIGHWAY'S 93 AND 50. BLOWING DUST MAY OCCASIONALLY
  REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$
2 follow-up statements
094 
WWUS75 KLKN 232116
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
216 PM PDT THU MAY 23 2013

NVZ035-241300-
/O.NEW.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/
/O.CON.KLKN.WI.Y.0012.000000T0000Z-130524T0400Z/
WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK
216 PM PDT THU MAY 23 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. A WIND
ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* FOR THE WIND ADVISORY.

* WINDS...SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...STRONGEST WINDS WILL OCCUR THIS AFTERNOON THROUGH 
  EARLY THIS EVENING.

* LOCATIONS INCLUDE: ELY...MCGILL...CONNORS PASS...GREAT BASIN 
  NATIONAL PARK. 

* IMPACTS...WINDS WILL MAKE DRIVING DIFFICULT PARTICULARLY FOR 
  HIGH PROFILE VEHICLES. STRONG CROSSWINDS WILL OCCUR ACROSS 
  PORTIONS OF HIGHWAY'S 93 AND 50. BLOWING DUST MAY 
  OCCASIONALLY REDUCE VISIBILITY TO NEAR ZERO AT TIMES.

* FOR THE FREEZE WARNING.

* TEMPERATURES...29 TO 32 DEGREES WITH A FEW LOCATIONS JUST BELOW 29
  DEGREES.

* LOCATIONS INCLUDE...ELY...MCGILL...CONNORS PASS...GREAT BASIN
  NATIONAL PARK.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS
  AND HARM ANIMALS. PLEASE PROTECT YOUR PLANTS AND ANIMALS FROM
  THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NVZ030-031-034-037>040-241300-
/O.NEW.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...
AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...
ROUND MOUNTAIN
216 PM PDT THU MAY 23 2013

...FREEZE WARNING IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. 

* TEMPERATURES...29 TO 32 DEGREES WITH A FEW VALLEY LOCATIONS
  BELOW 29 DEGREES.

* TIMING...COLDEST TEMPERATURES WILL BETWEEN 4AM AND 6AM.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...
  WINNEMUCCA...MCDERMITT...PARADISE VALLEY...GOLCONDA SUMMIT...
  SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN... AUSTIN
  SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...
  WELLS...PEQUOP SUMMIT...ELKO...SPRING CREEK...CARLIN...ROUND
  MOUNTAIN.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED PLANTS
  AND HARM ANIMALS. PLEASE PROTECT YOUR PLANTS AND ANIMALS FROM
  THE COLD. OUTDOOR ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
602 
WWUS75 KLKN 240216
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
716 PM PDT THU MAY 23 2013

NVZ035-241300-
/O.CAN.KLKN.WI.Y.0012.000000T0000Z-130524T0400Z/
/O.CON.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/
WHITE PINE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL... CONNORS
PASS...GREAT BASIN NATIONAL PARK
716 PM PDT THU MAY 23 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT
FRIDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM
PDT FRIDAY. 

WINDS HAVE DECREASED WELL BELOW ADVISORY CRITERIA THIS EVENING.
THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED.


* FOR THE FREEZE WARNING.

* TEMPERATURES...29 TO 32 DEGREES WITH A FEW LOCATIONS JUST 
  BELOW 29 DEGREES. 

* LOCATIONS INCLUDE...ELY...MCGILL...LUND...BAKER.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED
  PLANTS. PLEASE PROTECT YOUR PLANTS FROM THE COLD. OUTDOOR
  ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NVZ030-031-034-037>040-241300-
/O.CON.KLKN.FZ.W.0001.130524T0900Z-130524T1300Z/
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...AUSTIN...
AUSTIN SUMMIT...EUREKA...DIAMOND VALLEY...PINTO SUMMIT...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT...TONOPAH...
ROUND MOUNTAIN
716 PM PDT THU MAY 23 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT
FRIDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 6 AM PDT FRIDAY. 

* TEMPERATURES...29 TO 32 DEGREES WITH A FEW VALLEY LOCATIONS 
  BELOW 29 DEGREES. 

* TIMING...COLDEST TEMPERATURES WILL BETWEEN 4AM AND 6AM.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...WINNEMUCCA...
  MCDERMITT...PARADISE VALLEY...AUSTIN...EUREKA...DIAMOND
  VALLEY...WELLS...ELKO...SPRING CREEK...CARLIN...TONOPAH...ROUND
  MOUNTAIN.

* IMPACTS...FREEZING TEMPERATURES CAN DAMAGE OR KILL EXPOSED
  PLANTS. PLEASE PROTECT YOUR PLANTS FROM THE COLD. OUTDOOR
  ENTHUSIASTS SHOULD PREPARE FOR COLD WEATHER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 23, 6:11 AM PDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 23, 6:11 AM PDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
611 AM PDT THU MAY 23 2013

.SYNOPSIS...A PESKY LOW PRESSURE SYSTEM CONTINUES TO MEANDER OVER
THE PACIFIC NORTHWEST USHERING IN COOLER AIR AND A SMALL CHANCE
FOR PRECIPITATION TODAY. MANY VALLEYS WILL EXPERIENCE FREEZING
TEMPERATURES AGAIN TONIGHT. WARMER CONDITIONS ARE EXPECTED BY FRIDAY.

&&

.UPDATE...UPDATED TO REMOVE HEADLINES FROM ZONE AS HARD FREEZE
WARNING HAS EXPIRED. TEMPERATURES SHOULD BEGIN WARMING UP OVER
THE NEXT HOUR...ON THE WAY TO ANOTHER DAY IN THE 60S. HIGHLY VARIABLE
LOW TEMPERATURES THIS MORNING DUE TO THE GUSTY WINDS AND LATE
CLOUDINESS OVER ELKO COUNTY. MANY LOCATIONS TOUCHED FREEZING.

&&

.PREV DISCUSSION... /ISSUED AT 234 AM /

SYNOPSIS...A PESKY LOW PRESSURE SYSTEM CONTINUES TO MEANDER OVER
THE PACIFIC NORTHWEST USHERING IN COOLER AIR AND A SMALL CHANCE
FOR PRECIPITATION TODAY. MANY VALLEYS WILL EXPERIENCE FREEZING
TEMPERATURES AGAIN TONIGHT. WARMER CONDITIONS ARE EXPECTED BY FRIDAY.

SHORT TERM...TODAY THROUGH FRIDAY. IR SATELLITE IMAGERY SHOWS A
CLEARLY DEFINED COMMA SHAPED CLOUD FIELD WRAPPING AROUND CENTRAL
LOW PRESSURE OVER WASHINGTON STATE THIS MORNING. THE TRAILING EDGE
OF THE CLOUDS ARE STILL HANGING OVER ELKO COUNTY AND SHOULD
DISSOLVE BY SUNRISE...ALLOWING FOR SOME SIGNIFICANT TEMPERATURE
DROPS. THE COLD AIR IS HERE AND A NORTHERLY FLOW CONTINUES AT MANY
LOCATIONS INDICATING MORE COLD AIR TO COME. WINNEMUCCA TOUCHED THE
FREEZING MARK BY 10 PM LAST EVENING THEN THE PROJECTED EASTERLY
FLOW DEVELOPED TO BRING TEMPERATURE AT WMC BACK INTO THE 40S JUST
AS RAPIDLY. A FAIRLY LARGE AREA OF LOWER CLOUDS IS MOVING INTO
WESTERN NEVADA...CEILINGS AROUND 9K FT AGL. THE GFS MODEL HAS AN
EXCELLENT HANDLE ON THESE TWO AREAS. INCOMING CLOUDS WITH LOWERING
CEILINGS COULD INTERRUPT TEMPERATURE FALLS OVER HUMBOLDT COUNTY
THIS MORNING. CURRENT TEMPERATURES ARE WIDESPREAD IN THE 30S
ACROSS NORTHERN NEVADA AT THIS TIME. THE MODELS ARE IN VERY GOOD
AGREEMENT FOR THE SHORT TERM PERIOD.

THE MAIN ISSUE IN THE SHORT TERM ARE THE CURRENT FREEZING
TEMPERATURES AND HARD FREEZE WARNING IN EFFECT AND ANOTHER ROUND
OF FREEZING TEMPERATURES TONIGHT AS COLD AIR CONTINUES TO FILTER
INTO THE GREAT BASIN. WILL NOT ISSUE A NEW FREEZE PRODUCT THIS
MORNING TO AVOID CONFUSION...BETTER TO HAVE TOTAL EVALUATION OF
THIS MORNINGS TEMPERATURE PROFILE AS WELL. H7 TEMPS AROUND THE
CORE OF THE UPPER LOW OVER WASHINGTON STATE HAS MODIFIED AS
EXPECTED TO THE TUNE OF -9 DEGREES C.

THERE WILL BE SOME BREEZY CONDITIONS ACROSS MAINLY CENTRAL NEVADA
TODAY AS A 110 KT JET CORE ROUNDS THE BASE OF THE UPPER LOW OVER
THE PACIFIC NORTHWEST. HOWEVER WINDS APPEAR SUB-ADVISORY LEVEL AT
THIS TIME.

PRECIPITATION WILL BE SCANT WITH THE EXPECTED SURFACE
DRYING. ISOLATED SHOWERS ARE POSSIBLE OVER MAINLY THE HIGH
ELEVATIONS OF NORTHERN NEVADA TODAY. NOT CONVINCED THERE IS
ENOUGH MOISTURE TO TRIGGER THUNDERSTORMS.

HIGH TEMPERATURES WILL BE IN THE 60S TODAY...INCHING UP TO AROUND
70 DEGREES IN MANY LOCATIONS FRIDAY. LOW TEMPERATURES TONIGHT
WILL GENERALLY RANGE FROM THE UPPER 20S TO THE MID 30S.

LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. THE SYNOPTIC
PATTERN FEATURES A CLOSED H5 PACIFIC LOW HOVERING OVER ALBERTA AND
WASHINGTON WITH A TROF EXTENDING INTO SOUTHERN CALIFORNIA. MULTIPLE
EMBEDDED SHORTWAVES ARE DEPICTED BY BOTH THE GFS AND THE ECMWF...THE
THREE BEST DEFINED IN CENTRAL NV...NORTHERN CA AND WASHINGTON STATE.
THE BEST DYNAMICS AND MOISTURE AXIS STILL REMAIN NORTH OF THE SILVER
STATE BORDER AT THE ONSET OF THE FORECAST PERIOD. STARTED TO BUMP UP
THE POPS ON SUNDAY FROM WEST TO EAST. WITH THE RIDGE BUILDING OVER
THE PLAINS AND INTO THE CANADIAN PRAIRIE...EXPECT THE WEST TO BE
INFLUENCED BY THE PERSISTENT CYCLONIC FLOW AND THE EXTENDED
RESIDENCE TIME OF THE NEGATIVE HEIGHT ANOMALIES AT 500MB. SENSIBLE
WEATHER-WISE GENERALLY EXPECTING BELOW NORMAL TEMPS IN THE LKN CWA.
MULTIPLE SHORTWAVES WILL ROTATE ABOUT THE BASE...WITH THE POTENTIAL
TO IGNITE CONVECTION...SIGNIFICANT QPF NOT EXPECTED...LIGHTNING
STRIKES ARE EXPECTED. BY 00Z TUESDAY...THE ECMWF BRINGS A POTENT
VORT LOBE SOUTHEASTWARD...AND A SECOND H5 CLOSED LOW DEVELOPS. THIS
FEATURE WILL BRING MOISTURE INTO CENTRAL NV...AND MERITED RAMPING
UP THE POPS FOR TUESDAY AND WEDNESDAY AFTERNOON. THE GFS ALSO
PINGS ON THE DEVELOPMENT OF A SECOND CLOSED LOW...ALTHOUGH THE
LOCATION OF RAPID CYCLOGENESIS IS SHIFTED TO THE EAST. EITHER
TRACK...SUGGESTS A MORE EFFICIENT CONDUIT OF A PACIFIC MOISTURE
FETCH INTO THE GREAT BASIN.

AVIATION...VFR CONDITIONS ARE EXPECTED AT ALL TAF SITES. A PACIFIC
LOW WILL CONTINUE TO PUSH ACROSS THE SILVER STATE...BRINGING SOME
UPPER AND MID-LEVEL CLOUDS. A SLIVER OF THE JET WILL PUSH ACROSS
RENO AND TO JACKPOT...WHICH WILL PRODUCE LIGHT TO MODERATE
TURBULENCE AT KWMC...KEKO AND KTPH. GUSTY SURFACE WINDS WILL AGAIN
BECOME AN ISSUE AFTER 18Z.

FIRE WEATHER...TODAY WILL BE CONTINUED COOL AND ANOTHER ROUND OF FREEZING
TEMPERATURES IS EXPECTED TONIGHT. STRONGEST WIND GUSTS TODAY WILL
BE OVER CENTRAL NEVADA HOWEVER GUSTY WINDS SHOULD OCCUR EVERYWHERE
AS A STRONG UPPER LEVEL JET FLOW PASSES OVER THE STATE. CENTRAL
NEVADA WILL BE DRY THE NEXT COUPLE DAYS...WITH ISOLATED SHOWERS
EXPECTED ACROSS NORTHERN NEVADA TODAY.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

92/97
Hazardous weather outlook, May 23, 6:17 AM PDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
617 AM PDT THU MAY 23 2013

NVZ030-031-034>041-231430-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-NORTHEASTERN NYE COUNTY-
617 AM PDT THU MAY 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:16 PM PDTFreeze WarningLKNElko, Eureka, Humboldt, Lander, Nye, White Pine16 hr

Nearby

Wind Advisories in Nevada, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.